# SDR SWAA2024010236556

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,811 hours, 6,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H O/B FA EMERGENCY FLASHLIGHT DOES NOT CHARGE; OR ILLUMINATE WHEN PULLED FROM CRADLE<[01] OKAY TO CONTINUE PER MEL 25-64-02A SP1B;[02] REMOVED AND REPLACED AFT L/H O/B FA EMERGENCY FLASHLIGHT AND SEALED PER AMM 25-64-00 OPS CHECK GOOD
